# SDR PCA0300841

- Difficulty date: April 10, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 72,670 hours, 17,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT BS 680 RBL 45.5 SEAT TRACK CRACK / TOP CHORD PUNCTURE.  SEAT TRACK REPAIR SRM 53-10-05 FI 5 FLOOR STRUCTURE 51-40-03 FIG 1.
